EconPapers    
Economics at your fingertips  
 

On Null Curves in Minkowski 3-Space and Its Fractal Folding

A.E. El-Ahmady, Malak E. Raslan and A.T. M-Zidan

Modern Applied Science, 2020, vol. 14, issue 4, 90

Abstract: In this paper, a form for Frenet equations of all null curves in Minkowski 3-space has been presented. New types of foldings of curves are obtained. The connection between folding, deformation and Frenet equations of curves are also deduced.

Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://ccsenet.org/journal/index.php/mas/article/download/0/0/42357/44151 (application/pdf)
https://ccsenet.org/journal/index.php/mas/article/view/0/42357 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:masjnl:v:14:y:2020:i:4:p:90

Access Statistics for this article

More articles in Modern Applied Science from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2025-03-19
Handle: RePEc:ibn:masjnl:v:14:y:2020:i:4:p:90